# SDR ABXA2014021422

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T14072
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE PANEL 652HB AFT ATTACH BEAM LOWER CHORD SPLIT ON EDGE.  REPLACED LOWER CORD AT PANEL 652HB AFT ATTACH IAW SRM 51-40-02 PER 4 & 7.  SDR INFO CORRODED, PN 113T1407-2, SN N/A, PART NAME CHORD LOWER, FUSELAGE & BODY STATION, LOCATION FROM WS 412 TO WS 431 AFT OR REAR SPAR.  ACFT WAS GROUNDED.
